# SDR UPS03440880

- Difficulty date: June 23, 2003
- Submitted: June 25, 2003
- Operation: Air carrier
- Aircraft: N528UP
- Make and model: Boeing 747256B
- Aircraft serial: 24071
- Engine: Pwa JT9D*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  PFLT,  ENTRY DOOR, AFT EMERGENCY LIGHT OUT.  RELAMPED, OPS CHECK GOOD.
